It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-05-2003, 01:39 PM   #1
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Red face i need BP help!!!!

ok,
i switched from clindagel and i started using clinac BPO yesterday (it has 7% in it) and when i put it on my face kinda burns and it lasts all day....what the heck does that mean...i don't think i am allergic, my face is only slightly pink (but that i think is do to the tazorac i have been using at night)....and my skin is like peely but they are rolling white flakes down my face...is this normal with BP....what are your thoughts?

 
Old 06-05-2003, 01:40 PM   #2
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

just to add....i used to use triaz 3% gel and only burned for like 2 minutes for the first week and never got dry

 
Sponsors Lightbulb
   
Old 06-05-2003, 01:44 PM   #3
Senior Member
 
Join Date: Mar 2003
Location: Durham, NC , USA
Posts: 170
JimC981 HB User
Post

are u out in the sun ??? everytime I tried to use BP in the day and went outside my face would burn all day and then peel ... I use it at night now ... if you are outside with BP try a sunscreen

 
Old 06-05-2003, 01:49 PM   #4
Senior Member
 
Join Date: Mar 2003
Location: Durham, NC , USA
Posts: 170
JimC981 HB User
Post

also, I have ALWAYS peeled from BP use .. I use a gentle scrub like 3x a week to get that dead skin off... this could help with the peeling skin if you are GENTLE ...

 
Old 06-05-2003, 01:56 PM   #5
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

thanks for reply,
but i am not out in the sun it just burns sitting inside when you use it at night do you peel less or burn less and what percent do you use?

 
Old 06-05-2003, 02:02 PM   #6
Senior Member
 
Join Date: Mar 2003
Location: Durham, NC , USA
Posts: 170
JimC981 HB User
Post

no burning or redness when I use it at night ... I do still have flaky dry skin in the morning, but not as bad as when I used it during the day ... I'm using a
5 % gel right now that has tea tree oil as well and it seems to be doing alot better than the 10 % I was using .. I've heard that BP can be just as effective in low doses vs. like 10 % without the intense burning and peeling some people get

 
Old 06-05-2003, 02:21 PM   #7
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: england
Posts: 770
scouselad1974 HB User
Post

Try using a cream instead of a gel i have found that this helps alot and then 1 hour after application apply a moisturizer

 
Old 06-05-2003, 02:46 PM   #8
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

why do you wait 1 hour.....can i wait like 5 minutes?

 
Old 06-05-2003, 02:47 PM   #9
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

also,
is BP good for fading red marks too?

 
Old 06-05-2003, 03:49 PM   #10
Member
 
Join Date: May 2003
Location: Virginia
Posts: 70
yoopergirl HB User
Post

I just stopped using my differin and started using bp. i tell you what, without going outside my face burned and became scalely like. i know exactly what you mean about the balling. i use a 2.5 percent bp morningand night. i have to put a moisturizer on it or i will flake out and burn. hoping this will eventually subside! let me know how it goes for you!

 
Old 06-05-2003, 03:51 PM   #11
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post

M
No experience with BP since years ago, but I feel so sorry for all you're going through. You sound frustrated and I know How that feels inside. I will pray that you find better results when you start the shots and spiro tomorrow.

Let us know. This could be your answer !!! I hope it is. Thinking of you
L
__________________
laur

 
Old 06-05-2003, 04:07 PM   #12
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

Yoopergirl, use a very thin coat of BP rubbed in well and try skipping a day or two in between applications until your skin becomes accustomed to it. Sometimes BP will flake your skin a little, but it should disappear over time. If I've been outside for long periods of time and gotten any kind of tan on my face, BP will still make my skin flake a little, but once that comes off, it looks fine again.

Good luck!

[This message has been edited by poreoilyme (edited 06-05-2003).]

 
Old 06-05-2003, 04:11 PM   #13
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

thanks L.,
it is definitely frustrating...I just want to go outside and be with people and even just go walk around the mall, but i am so ashamed of what I look like that i know i would just not be able to handle it (that has been the story of my life for the past 6 months and nothing seems to be going anywhere....not one red mark has faded one bit..in fact they are purple marks, they aren't even pink or red, they are purple ) I hope spiro and the shots help, but i am worried about being too dry since my face is already flaking off as it is with the BP now. I just don't know what to do anymore,
but my dad just tells me to hang in there,
i wish it was over or at least there was a light at the end of the tunnel but all i see is black right now,
i will keep you posted,
-M.

 
Old 06-05-2003, 06:17 PM   #14
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

also,
can bp help fade red marks? or purple in my case?

 
Old 06-06-2003, 09:05 AM   #15
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

bump.....help

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!